# SDR UALA2013021500892

- Difficulty date: February 14, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 70,333 hours, 10,003 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORT ELECTRICAL ODOR FWD OF AFT GALLEY FAXED ELECTRICAL SMELL PAPERWORK TO TOMC.  PER TOMC CHECK PACKS ON FULL HOT AND FULL COLD TO ISOLATE SMELL.  NO SMELL NOTED.  PER TOMC CHECKED ALL AFT CABIN OVERHEAD AND SIDEWALL LIGHTS TO  PRECLUDE BALLAST ISSUES.  ALL LIGHTS FUNCTION IN ALL MODES.  CHECKED E-E COMPARTMENT FOR TRIPPED C-B'S.  NON TRIPPED.  CHECKED ALL CACP'S PANELS NO ISSUES NOTED.  REMOVED CEILING PANELS ABOVE SEATS 43 AND 44 RIGHT FOR INSPECTION REPLACED AFTER  INSPECTION.
